Advertisement

Journal of Soviet Mathematics

, Volume 6, Issue 4, pp 417–421 | Cite as

Derivability of admissible rules

  • G. E. Mints
Article

Keywords

Admissible Rule 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    N. D. Belnap, H. Leblanc, and R. H. Thomason, “On not strengthening intuitionistic logic,” Notre Dame J. Formal Logic,4, No. 4, 313–320 (1963).Google Scholar
  2. 2.
    G. Kreisel and H. Putnam, “Eine Unableitbarkeitsbeweismethode fur den intuitionistischen Aussa-gankalkül,” Arch. Math. Logik Grundlagenforsch.,3, Nos. 3–4, 74–78 (1957).Google Scholar
  3. 3.
    W. A. Pogorzelski, “Structural completeness of the propositional calculus,” Bull. Acad. Polon. Sci. Ser. Sci. Math.,19, No. 5, 349–351 (1971).Google Scholar
  4. 4.
    G. Gentzen, “Untersuchungen über das logische Schliessen,” Math. Z.,39, 176–210; 405–443 (1934).Google Scholar
  5. 5.
    G. E. Mints, “On the semantics of modal logic,” in: Seminars in Mathematics, Vol. 16, Consultants Bureau, New York-London (1971), pp. 74–76.Google Scholar

Copyright information

© Plenum Publishing Corporation 1976

Authors and Affiliations

  • G. E. Mints

There are no affiliations available

Personalised recommendations